# SDR ASOA201812175376

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 40,437 hours, 24,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14502409001
- Condition: Cracked
- Location: Frame 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FRAME 10 CHANNEL BRACKET LHS CRACKED BELOW CAPTAINS DV WINDOW. MAINTENANCE REPLACED FRAME 10 CHANNEL BRACKET ON LEFT SIDE.
